# SDR YENA2023031600246

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 61,269 hours, 21,816 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION CLIP AT FR33 STR43L AND STR 43R IN FWD CARGO COMPARTMENT REF MPD TASK 532180-01; (RESOLVED ON W/O: 1212223 TASKCARD: NR-00026 ) REMOVED AND REPLACED CLIP LOC. FR33 BTW STR43L AND STR43R IN FWD CARGO COMPARTMENTS IAW A320 SRM 51-42-11 AND SRM 51-72-11 DWG D53232542 MEASURES OF CORROSION ARE L= 3.708IN W= 0.770IN. ALL WORK ACCOMPLISHED ON AE NON-ROUTINE #2023-98328 W/O 2023 12/1. ACCOMPLISHED BY AE TECH #8623221. RII BY AE QC 318.
